# SDR AALA20150205001

- Difficulty date: February 4, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 11 hours, 8 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02PA03R
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMER PATH LIGHTS INOPERATIVE BETWEEN SEAT ROWS 5G & 9G.  FOUND CONNECTOR AT SEAT 10G LOOSE.  RECONNECTED CONNECTOR & PERFORMED OPERATIONAL CHECK IAW AMM 33-51-05 & AMM 33-51-00.  SYS CHECKED NORMAL.
